MAUDE Adverse Event Report: ZOLL CIRCULATION, INC THERMOGARD HQTM CONSOLE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM

ZOLL CIRCULATION, INC THERMOGARD HQTM CONSOLE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Model Number THERMOGARDHQ, LANG SET A
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the thermogard hq console (sn (b)(6)) displayed tcmid:01 (pump failed) error message after unboxing.No patient involvement.
 
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.The reported complaint that the thermogard hq console (sn (b)(6)) displayed tcmid:01 (pump failed) error message was confirmed during functional testing.The root cause of the reported complaint was loose cable connections to the i/o board.The thermogard hq console failed the initial functional test.The pump was not rotating and displayed alarm pump error, thus confirming the reported complaint.All the cable connections and all the connectors at the i/o board were checked.After re-seating all the cables, the pump was working normally, and no issues or errors were observed.Following service, the thermogard console passed all tests with no issues, and readings were within the specified limits.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaints reported for thermogard hq console with serial number (b)(6).

Brand Name
THERMOGARD HQTM CONSOLE
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key22134245
Report Number3010617000-2025-00370
Device Sequence Number7314969
Product Code NCX
UDI-Device Identifier00849111075800
UDI-Public00849111075800
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHERMOGARDHQ, LANG SET A
Device Catalogue Number8700-001030-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Initial Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown